# SDR SWIA202162658

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N839SK
- Make and model: Cndair CL600*
- Aircraft serial: 15472
- Aircraft time: 3,530 hours, 2,862 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: None
- Condition: Overtemp
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD 3 HI TEMP CAUTION MESSAGE, COMPLIED WITH QRH. TEMP AT 190 C   (FLIGHT 3904 - FILED CLOSED)    TROUBLESHOT FOUND TEMP SENSOR STUCK @ HIGH TEMP. REMOVED AND REPLACED #3 HYDRAULIC TEMP TRANSDUCER IN ACCORDANCE WITH CRJ900 AMM 29-36-03. OPERATIONAL CHECK/ LEAK CHECK GOOD.
